Fully nonparametric estimation of scalar diffusion models

Bandi, F.M. and Phillips, P.C.B. (2003) Fully nonparametric estimation of scalar diffusion models. Econometrica, 71 (1). pp. 241-283. ISSN 0012-9682



  • Bandi, F.M.
  • Phillips, P.C.B.
  • Published: November 2003
Institution: The University of York
Academic Units: The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 05 Jun 2009 10:37
Last Modified: 05 Jun 2009 10:37
Published Version: http://dx.doi.org/10.1111/1468-0262.00395
Status: Published
Publisher: Econometric Society
Identification Number: https://doi.org/10.1111/1468-0262.00395

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export